MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD FALCON¿ POLYESTER FIBER-TIPPED APPLICATOR SWAB, 1000; DEVICE, SPECIMEN COLLECTION

BECTON, DICKINSON & CO. (SPARKS) BD FALCON¿ POLYESTER FIBER-TIPPED APPLICATOR SWAB, 1000; DEVICE, SPECIMEN COLLECTION
Model Number 220690
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in sparks, md has been listed as puritan medical products company, llc is an oem manufacturing site.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd falcon¿ polyester fiber-tipped applicator swab, 1000 the customer observed that the product label was missing from the packaging.This event occurred 1 time(s).There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "some of the swab packages are not sealed and there is no product information on the product packaging bag.".
 
Additional Manufacturer Narrative
The following fields have been corrected with the following information: d.4 medical device lot #: 8773.D.4 medical device expiration date: 06/01/2026.H.4 device manufacture date: 07/23/2021.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: this memo serves to summarize findings on recent complaint (b)(4) on product 220690 (swube single swab sterile), lot number 8773, where it was observed that the peel pouch was broken and the product information was missing.Event description: "some of the swab packages are not sealed and there is no product information on the product packaging bag.¿ complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: the review of the device history record did not indicate any discrepancies.All release testing was satisfactory and no deviations were noted.Sample analysis: an inspection of the photos does indicate the noted defects.An inspection of the retention samples was satisfactory.Evaluations results: based on the investigation, the complaint was confirmed on the photos.There is no systemic failure in the manufacturing process and the retention samples were satisfactory.As no deviations were observed in the investigation, no corrective or preventive actions are indicated at this time.Investigation conclusion: based on the evaluation of the investigation, the complaint was confirmed.No further actions will be taken as no confirmed trend has been identified.However, bd will continue to monitor for trending.H3 other text : see h.10.

Brand Name
BD FALCON¿ POLYESTER FIBER-TIPPED APPLICATOR SWAB, 1000
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15246304
Report Number1119779-2022-01130
Device Sequence Number6612722
Product Code LIO
UDI-Device Identifier30382902206904
UDI-Public30382902206904
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/01/2026
Device Model Number220690
Device Catalogue Number220690
Device Lot Number8773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/29/2022
10/17/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/12/2022
10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown